# SDR PCAA0012084

- Difficulty date: December 16, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N841EX
- Make and model: Dhav DHC8102
- Aircraft serial: 249
- Aircraft time: 18,625 hours, 19,986 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Signal Cond Unit
- Part number: 30005000046
- Part serial: 1101
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 4,948 hours, 5,314 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3795 PHL-ROC. AT FL180, NR 2 ENGINE TORQUE DROPPED TO 7.1 PERCENT. CAPTAIN PERFORMED PRECAUTIONARY ENGINE SHUTDOWN AND DIVERTED TO BGM WITHOUT FURTHUR INCIDENT. EMERGENCY DECLARED.   MAINTENANCE REPLACED NR 2 ENGINE TORQUE GAUGE AND NR 2 TORQUE SIGNAL CONDITIONER UNIT.AIRCRAFT RAN AND OPERATIONAL CHECK GOOD.
